# SDR A6WA201745015

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 34,064 hours, 33,459 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Hyd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE AFTER TAKEOFF CHECKLIST, CREW NOTICED HYD 2 PRESSURE AT 1900 PSI. PRESSURE REMAINED AT 1900 PSI FOR 15-20 MINUTES. PRESSURE THEN FELL TO 1800 PSI. RAN QRH FOR HYD 2 LOW PRESSURE. PRESSURE INCREASED TO 2800 PSI WITH QTY AT 85 PERCENT.  PRESSURE & QTY REMAINED CONSISTENT FOR 5 - 10 MINUTES. HYD 2 B STARTED MAKING GROWLING NOISES AND QTY WENT TO 100 PERCENT AND PRESSURE WENT TO 0 PSI. COMPLIED WITH EDP 2 QRH.  LANDED. BMTS 4433, EDP2 WAS AT 0 PSI FOR 30 MINUTES.    REMOVED HYD SYS NR 2 PRESSRUE MANIFOLD FILTER BECAUSE DPI WAS POPPED.  FILTER CONTAINS DEBRIS.  REPLACED EDP NR 2 IAW AMM 29-11-01 AND COMPLIED WITH FILTER R & R SUPPLEMENT 06-029C.  SYSTEM TESTED, LEAKED CHECKED GOOD.  REPLACED ALL NR 2 HYDRAULIC SYSTEM FILTERS IAW SUP 06-029C.
